MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 CONSOLE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number S5 MIN.I.
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the s5 console.The incident occurred in london, united kingdom.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an s5 pump gave a motor controller error message during bypass.Customer was not able to turn the pump via the dial, no revolutions possible.There was no patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
D.4.Item code, sn and udi of the pump have been provided and relevant fields updated.H.4.Sn of the pump have been provided and relevant field updated h.11.The pump has been removed from the customer premises.Technical service was unable to reproduce the fault code/alarm and will further investigate the pump.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Technician inspected the unit and could not reproduce any issue.However, the boards in the pump were replaced as a precaution.Functional tests were performed according to tsi and unit was returned to service.They use the s5 device every day, so it was not possible to get a serial read-out.A device service history review has been performed and identified that the unit was manufactured in 2018 and no other similar event has been reported, neither concerning trend has been identified.Based on all the gathered information and the review of service manual, the reported issue could be related to temporary electrical failure definitively fixed by service technician throughout the boards replacement.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
S5 CONSOLE
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20459259
Report Number9611109-2024-00472
Device Sequence Number12953818
Product Code DTQ
UDI-Device Identifier04033817900481
UDI-Public(01)04033817900481(11)181210
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS5 MIN.I.
Device Catalogue Number10-88-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer12/12/2024
12/13/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date12/12/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown